# SDR SWAA990860

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 450801
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, 20000 FEET, 295 KTS, B AUTOPILOT IN USE.  AIRCRAFT WAS IN SMOOTH AIR WHEN A SHORT KICK WAS EXPERIENCE.  RUDDER KICK WINGS REMAINED LEVEL AT ALL TIMES.  NO RUDDER INPUT BY PILOT WAS NOTED.  REMOVED AND REPLACED RUDDER PCU ENGAGE SOLENOID PER MM.
